American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33.19) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] D. G. Zill and B. C. Carlson. Symmetric elliptic integrals of the third kind . Math. Comp. 24 (1970) 199-214. MR 0262553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Wyman G. Fair and Yudell L. Luke. Rational approximations to the incomplete elliptic integrals of the first and second kinds . Math. Comp. 21 (1967) 418-422. MR 0222348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Y. K. Lin and F. A. Lee. Expansions of Jacobian elliptic functions in powers of the modulus . Math. Comp. 16 (1962) 372-375. MR 0150347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. Carlitz. The coefficients of the lemniscate function . Math. Comp. 16 (1962) 475-478. MR 0152678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Boersma. Two formulas relating to elliptic integrals of the third kind . Math. Comp. 15 (1961) 296-298. MR 0123741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1